my daughter will be getting her 2 month old shots next week and i heard something about giving your baby infant tylenol after thier shots to help them relax and not be so fussy..is this true? have you tried it personally? id like to know so that way if it is a good idea i can have the tylenol ready for her.Answer Question
Answer by Anonymous at 7:36 PM on Jul. 28, 2009
Answer by Dylanmom731 at 7:39 PM on Jul. 28, 2009
I was always told to by my doctor but I never did it. It wasn't necessary they never got a fever but then again I don't let the doctor give them more than one shot at a time anyway. It is the immune system overload that makes them cranky and run a fever.
Answer by Anonymous at 7:42 PM on Jul. 28, 2009
Answer by Anonymous at 7:49 PM on Jul. 28, 2009
Your baby's muscles will be sore, and the shots could cause a fever that is why they say to give your baby Tylenol. I always gave it to my son a 1/2 hour before his shots. Some doctors recommend, I know where I take my son they do. If something is wrong symptoms will still show!
Answer by mrsmamaj at 7:54 PM on Jul. 28, 2009
Answer by happytexasCM at 8:21 PM on Jul. 28, 2009
Answer by 2autisticsmom at 8:38 PM on Jul. 28, 2009
Answer by mommy2be32509 at 9:07 PM on Jul. 28, 2009
Answer by truthteller0722 at 9:23 PM on Jul. 28, 2009
Answer by msfila1980 at 9:45 PM on Jul. 28, 2009
Next question overall
Would you ever give your child up for adoption or let your child go with out...